# SDR AALA202511122465

- Difficulty date: November 4, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N915NN
- Make and model: Boeing 737823
- Aircraft serial: 33227
- Aircraft time: 37,274 hours, 16,148 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 101253322
- Condition: Faulted
- Location: Zone 100
- Part time: 15,240 hours, 7,129 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NUMBER 1 ENGINE FORWARD BOOST PUMP, LOW PRESSURE LIGHT ILLUMINATEDON CLIMB OUT. FUEL MASTER CAUTION ILLUMINATED ON RECALL. NUMBER 1 BOOST PUMP INOPERATIVE.  ACCOMPLISHED FIM TASK 28-22-00-810-804. FOUND LEFT HAND FORWARD BOOST PUMP AT FAULT. REMOVED AND REPLACED BOOST PUMP. PER MM 28-22-41
